Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

How to get rid of rashes on chest ?

Hi I m male 19 years old, 5 8 , weigh 128 pounds. I really am not allergic to any medicine, pets or food. Four days ago I went to the beach, and got a bit sunburned but that s in the shoulders, used to be the only thing bothering me at the time, but later that night I had like to little red bumbs in my ribcage (far from where I got sunburned), they itched and didn t really hurt to the touch or felt tender, the next day those 2 red small itchy bumps became like 6 and now I have so many red little bumps itching and they are all close together and some are separated but at a relatively close distance. Some are alone and other ones are in groups as well but smaller. And now the main ones that grew/itched first are more tender to the tough and hurt a bit if I apply pressure . Not sure if this is Dermatitis ( eczema ) but yeah my skin hasn t gone rough or hard, it s actually quite soft/tender. But yes, I don t want it to keep spreading as it seems it s what it is bound to do the next days. And this is the first time I have ever had any type of rash in the chest area.. I did get jock itch like 5 months ago... but compared to the pictures of it online mine were like nothing, like my jock itch and the rash I have right now on my ribcage they really don t look as critical as many pics dpict online, but still they show their symptoms. Any help?? If I could include pictures it would help I think a lot more.. do you guys have that option? If not, should be considered to be added. Anyways umm yeah that s all thanks for the help.
Asked On : Thu, 16 Jun 2011
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query.
From your history it suggests that you might have Herpes Zoster,
Consult dermatologist for diagnosis.
Mean while you can take analgesic and antibiotic.
ok and bye.
Answered: Thu, 16 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor